# SDR AALA202205025910

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 36,101 hours, 14,804 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. DOOR STOP NEEDED LUBE TO RETRACT ALL THE WAY FROM HITTING SILL ALL FUNCTIONS OPERATE NORMAL.
